# SDR HALA2011030800123

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 94,246 hours, 17,851 cycles
- System (JASC): 2420 · AC Generation System
- Part: Oil System
- Condition: Low
- Location: Gcu
- Component: Gcu
- Component part number: 734284F
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ACFT ARRIVED WITH IDG OUT TEMP ECS MESSAGE WITH RT GEN OIL TEMP AT 113 AND RISE TEMP 56. T/S IAW FIM 24-20-00 FOUND IDG HIGH RISE TEMP ON BPC U OHMS GOOD IAW FIM SERVICED IDG ALSO FOUND IDG/OIL OUT BULB MESSAGE OHMS CHECKED GOOD IAW FIM REPLACED GCU IAW FIM CHECKED OK.
